Topological rigidity for certain families of differentiable plane curves

Jean Paul Dufour, Yasuhiro Kurokawa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

It is shown that the topological classification and the smooth classification are generically the same for certain families of plane curves in a semi-local case (that is, the double local case). The normal form of transversely joined two families of plane curves with second-order contact at the envelope is also given.

Original languageEnglish
Pages (from-to)223-242
Number of pages20
JournalJournal of the London Mathematical Society
Volume65
Issue number1
DOIs
Publication statusPublished - 2002
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Topological rigidity for certain families of differentiable plane curves. / Dufour, Jean Paul; Kurokawa, Yasuhiro.

In: Journal of the London Mathematical Society, Vol. 65, No. 1, 2002, p. 223-242.

Research output: Contribution to journalArticle

@article{1d0aec43fcb640db9ac5ca52eec3ea2f,
title = "Topological rigidity for certain families of differentiable plane curves",
abstract = "It is shown that the topological classification and the smooth classification are generically the same for certain families of plane curves in a semi-local case (that is, the double local case). The normal form of transversely joined two families of plane curves with second-order contact at the envelope is also given.",
author = "Dufour, {Jean Paul} and Yasuhiro Kurokawa",
year = "2002",
doi = "10.1112/S0024610701002733",
language = "English",
volume = "65",
pages = "223--242",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Topological rigidity for certain families of differentiable plane curves

AU - Dufour, Jean Paul

AU - Kurokawa, Yasuhiro

PY - 2002

Y1 - 2002

N2 - It is shown that the topological classification and the smooth classification are generically the same for certain families of plane curves in a semi-local case (that is, the double local case). The normal form of transversely joined two families of plane curves with second-order contact at the envelope is also given.

AB - It is shown that the topological classification and the smooth classification are generically the same for certain families of plane curves in a semi-local case (that is, the double local case). The normal form of transversely joined two families of plane curves with second-order contact at the envelope is also given.

UR - http://www.scopus.com/inward/record.url?scp=0036337772&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036337772&partnerID=8YFLogxK

U2 - 10.1112/S0024610701002733

DO - 10.1112/S0024610701002733

M3 - Article

VL - 65

SP - 223

EP - 242

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -